# SDR USAASA00014

- Difficulty date: April 13, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N707UW
- Make and model: Airbus A319-112
- Aircraft serial: 949
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BWI-CLT - FLT 1508, FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL IN THE CABIN A FEW MINUTES BEFORE LANDING.  TURNED GALLEY CABIN POWER OFF AND SMELL DISSIPATED BY THE TIME FLIGHT LANDED.  MAINTENANCE APPLIED POWER TO ALL CABIN AND GALLEY SOURCES, BUT COULD NOT DUPLICATE PROBLEM.  CLEANED GREASE IN FORWARD OVEN AS A PRECAUTION.  (M)
